# SDR CALA2017080802508

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 100,491 hours, 15,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T22257
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP AFT SPAR LOWER SURFACE HAS CORROSION.  APPROXIMATELY 28 INCHES FROM INBD EDGE.  ACCOMPLISHED EC/RA 5750-04988.
